MathSciNet Relay Station
MathSciNet bibliographic data
MR2823076 34K30 (45J05 47D06 47N20)
Hernández, Eduardo $C^\alpha$-classical solutions for abstract non-autonomous integro-differential equations. Proc. Amer. Math. Soc. 139 (2011), no. 12, 4307–4318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement